Approximate decompositions of certain contractions

Wu, Pei Yuan: Approximate decompositions of certain contractions. Acta scientiarum mathematicarum, (44) 1-2. pp. 137-149.(1982)

[img] Cikk, tanulmány, mű
math_044_fasc_001_002_137-149.pdf
Hozzáférés joga: Campus

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1982
Volume: 44
Number: 1-2
Page Range: pp. 137-149
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 149. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14844

Actions (login required)

View Item View Item